# SDR DL777001763

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 2,866 hours, 706 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 6225132633
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG WXR SYS AND NO WXR AVAILABLE.  REPLACED TRANSCEIVER, OPS CHECK NORMAL.
